# SDR REXA201100798

- Difficulty date: October 26, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 21,740 hours, 19,462 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 310 F/O SIDE WINDSHIELD CRACKED.  EMERGENCY DECLARED.  REMOVED AND REPLACED F/O'S WINDSHIELD IAW AMM 56-11-01.  PRESSURE CHECK GOOD.  OK FOR SERVICE.  VERIFIED PART EFFECTIVITY.
